# SDR USAA980073

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Bs 1090
- Part time: 51,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 1090 BETWEEN S2R AND S3L DRAG ANGLE.  INSTALLED REPAIR STRAP AND REPAIRED PER EA 43571.  (M)
